CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the duality theorem on an analytic variety

Richard Lärkäng (Institutionen för matematiska vetenskaper, matematik)
Mathematische Annalen (0025-5831). Vol. 355 (2013), 1, p. 215-234.
[Artikel, refereegranskad vetenskaplig]

The duality theorem for Coleff-Herrera products on a complex manifold says that if $f = (f_1,\dots,f_p)$ defines a complete intersection, then the annihilator of the Coleff-Herrera product $\mu^f$ equals (locally) the ideal generated by $f$. This does not hold unrestrictedly on an analytic variety $Z$. We give necessary, and in many cases sufficient conditions for when the duality theorem holds. These conditions are related to how the zero set of $f$ intersects certain singularity subvarieties of the sheaf $\Ok_Z$.



Denna post skapades 2013-01-08. Senast ändrad 2016-08-15.
CPL Pubid: 169717

 

Läs direkt!

Lokal fulltext (fritt tillgänglig)

Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys
Algebra och geometri

Chalmers infrastruktur